# SDR YENA2024011800071

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 76,180 hours, 27,487 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: UNKNOWN
- Condition: Loose
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1876, MCO-PVD. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) 'LNDG GEAR NOSE LNDG GEAR UPLOCK ECAM; FOUND NLG UPLOCK ROLLER ASSY LOOSE. RE-SECURED AND RIGGED ROLLER ASSY OPS CHECKS OK REF AMM 32-21-16-820-055 B.'
